Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Difficulty in climbing stairs, imbalance, breathing problem, diagnosed with B12 deficiency, no improvement with methyl cobol injection. Help?

Hi,I am 40.for the last 6months I am unable to climb stairs,walk(unsteady), and have breathing problem.I had been diagnosed with vitamin b12 deficiency which is 184.Now doctor suggested me for injection(Methyl cobol 500mg) twice a week for 4weeks.Doctor suggested few oral medicines like met neurobion once daily,corcium once daily .4 injections are already over but I don t find any improvement.Please help me
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Your vit.B12 levels are crucially low and you seem to be having the peripheral neuropathy and spinal cord dysfunction due to this.
your doctor has planned a good regimen of vitamin B12 replacement. You should get the injection regularly and oral treatment as per this schedule.
neuropathy is a difficult problem and is very slow to recover even with accurate and best treatment because apart from the replacement of the vitamin the nerves need to heal the damage that have accumulated probably over many months period and nerves are the slowest healer in the body needing months to show response.
Breathing problem is not a feature of vit.B12 deficiency and may be due to respiratory or cardiac compromise simultaneously.
You should get a physical examination, a chest xray and an ECHO for the diagnosis of the respiratory problem.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor